# SDR CALA2017082102820

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 51,291 hours, 21,900 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT OVEN 405-131 SMOKING,  SET OFF BOTH AFT LAVATORY SMOKE DETECTORS.  PERFORMED OPS CHECK OF OVEN. NO FAULTS FOUND AT THIS TIME. OK FOR SERVICE.
